# SDR CA130412017

- Difficulty date: April 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: C6SC11258190026
- Condition: Failed
- Location: Autofeather
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ENCOUNTERED LT AUTOFEATHER ACTIVATION WHEN REDUCING TO CLIMB POWER SETTING.  PILOT RESUMED TO POWER LEVER SETTING AND PROP UNFEATHERED.  PILOT SHUTOFF AUTOFEATHER SYS.  UN COMMANDED AUTOFEATHER ACTIVATION WAS TROUBLESHOT TO UNSERVICEABLE LT AUTO-FEATHER SWITCH.
